# SDR CALA2012100800653

- Difficulty date: October 6, 2012
- Submitted: October 8, 2012
- Operation: Air carrier
- Aircraft: N24212
- Make and model: Boeing 737824
- Aircraft serial: 28772
- Aircraft time: 45,829 hours, 16,177 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146A11211
- Condition: Cracked
- Location: Bs 727f
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BS 727F SHOWS A CRACK MFEC INBD FASTENER.   REPAIR LT FRAME BS 727F, REF EA 5310-04716, REV C.
